# SDR SWIA20240916801

- Difficulty date: August 1, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM FRAME SPLICE REPAIR TO FRAME FS 985.00 TO FOM. STRINGER 26L REPAIR (JOB HN00172275 MX 28488010) MX TRANS 28625997     (C-CHECK RO 9/15/2024)    PERFORMED A FRAME SPLICE REPAIR AT FS985  AT STGR 26L- 18L REF CRJ 900 SRM 53-00-06-201-001-A03. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
